# SDR P9RA20040084

- Difficulty date: May 21, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N989PG
- Make and model: Doug DC-9-83
- Aircraft serial: 49845
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 833703
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DOOR OPEN LIGHT ILLUMINATED ON CLIMB-OUT AND CRUISE WITH HYDRAULIC PUMP LOW.  EXTINGUISHED WITH PUMP HIGH.  AIRCRAFT FERRIED FOR MAINTENANCE PURPOSES.  TROUBLESHOT AND FOUND LT AND RT MAIN LANDING GEAR DOOR SENSORS OUT OF ADJUSTMENT.  SHIMMED SENSORS TO MINIMUM CLEARANCE IAW MM.  DOOR INDICATION CHECKED GOOD.
